IDEAS home Printed from
   My bibliography  Save this article

Equilibrium analysis of the infinite horizon model with smooth discounted utility functions


  • Balasko, Yves


No abstract is available for this item.

Suggested Citation

  • Balasko, Yves, 1997. "Equilibrium analysis of the infinite horizon model with smooth discounted utility functions," Journal of Economic Dynamics and Control, Elsevier, vol. 21(4-5), pages 783-829, May.
  • Handle: RePEc:eee:dyncon:v:21:y:1997:i:4-5:p:783-829

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    1. Peleg, Bezalel & Yaari, Menahem E, 1970. "Markets with Countably Many Commodities," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 11(3), pages 369-377, October.
    2. Brown, Donald J & Lewis, Lucinda M, 1981. "Myopic Economic Agents," Econometrica, Econometric Society, vol. 49(2), pages 359-368, March.
    3. Debreu, Gerard, 1970. "Economies with a Finite Set of Equilibria," Econometrica, Econometric Society, vol. 38(3), pages 387-392, May.
    4. Kehoe, Timothy J & Levine, David K, 1985. "Comparative Statics and Perfect Foresight in Infinite Horizon Economies," Econometrica, Econometric Society, vol. 53(2), pages 433-453, March.
    5. Kehoe, Timothy J. & Levine, David K. & Romer, Paul M., 1990. "Determinacy of equilibria in dynamic models with finitely many consumers," Journal of Economic Theory, Elsevier, vol. 50(1), pages 1-21, February.
    6. Chris Shannon., 1994. "Determinacy in Infinite Horizon Exchange Economies," Economics Working Papers 94-233, University of California at Berkeley.
    7. Yves Balasko & David Cass & Karl Shell, 1995. "Market Participation and Sunspot Equilibria," Review of Economic Studies, Oxford University Press, vol. 62(3), pages 491-512.
    8. Timothy J. Kehoe & David K. Levine & Andreu Mas-Colell & William Zame, 1989. "Determinacy of Equilibrium in Large Square Economies," Levine's Working Paper Archive 46, David K. Levine.
    9. Balasko, Yves, 1978. "Equilibrium analysis and envelope theory," Journal of Mathematical Economics, Elsevier, vol. 5(2), pages 153-172, September.
    10. Timothy J. Kehoe & David K. Levine & Paul Romer, 1989. "Steady States and Determinacy in Economies with Infinitely Lived Agents," Levine's Working Paper Archive 52, David K. Levine.
    11. Smale, S., 1976. "Global analysis and economics VI : Geometric analysis of Pareto Optima and price equilibria under classical hypotheses," Journal of Mathematical Economics, Elsevier, vol. 3(1), pages 1-14, March.
    12. Balasko, Yves, 1992. "The set of regular equilibria," Journal of Economic Theory, Elsevier, vol. 58(1), pages 1-8, October.
    13. Mas-Colell, Andreu & Zame, William R., 1991. "Equilibrium theory in infinite dimensional spaces," Handbook of Mathematical Economics,in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 34, pages 1835-1898 Elsevier.
    14. Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. van der Laan, Gerard & Withagen, Cees, 2003. "Quasi-equilibrium in economies with infinite dimensional commodity spaces: a truncation approach," Journal of Economic Dynamics and Control, Elsevier, vol. 27(3), pages 423-444, January.
    2. Licari, Juan Manuel, 2006. "On the regularity of equilibria in dynamic economies," Journal of Mathematical Economics, Elsevier, vol. 42(4-5), pages 618-625, August.
    3. Covarrubias, Enrique, 2011. "The equilibrium set of economies with a continuous consumption space," Journal of Mathematical Economics, Elsevier, vol. 47(2), pages 137-142, March.
    4. Elvio Accinelli & Martín Puchet, 2001. "A characterization of Walrasian economies of infinity dimension," Documentos de Trabajo (working papers) 0701, Department of Economics - dECON.
    5. Accinelli, E. & Covarrubias, E., 2014. "An extension of the Sard–Smale Theorem to convex domains with an empty interior," Journal of Mathematical Economics, Elsevier, vol. 55(C), pages 123-128.
    6. Covarrubias Enrique, 2010. "Regular Infinite Economies," The B.E. Journal of Theoretical Economics, De Gruyter, vol. 10(1), pages 1-21, July.
    7. Chris Shannon & William R. Zame, 2002. "Quadratic Concavity and Determinacy of Equilibrium," Econometrica, Econometric Society, vol. 70(2), pages 631-662, March.
    8. Chris Shannon & William R. Zame, 1999. "Quadratic Concavity and the Determinancy of Equilibrium," UCLA Economics Working Papers 791, UCLA Department of Economics.
    9. Balasko, Yves, 2003. "Economies with price-dependent preferences," Journal of Economic Theory, Elsevier, vol. 109(2), pages 333-359, April.
    10. Elvio Accinelli & Martín Puchet, 1998. "A Characterization of the Singular Economies of the Infinite Dimensional Models in General Equilibrium Theory," Documentos de Trabajo (working papers) 0798, Department of Economics - dECON.
    11. Accinelli, Elvio & Covarrubias, Enrique, 2014. "Smooth economic analysis for general spaces of commodities," MPRA Paper 53222, University Library of Munich, Germany.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:dyncon:v:21:y:1997:i:4-5:p:783-829. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.